# SDR YIEA96009

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: A12380ML
- Condition: Failed
- Location: Nlg Door Act
- Component: Messier, A237171
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YIP - FLT 12323 - LANDING GEAR WOULD NOT EXTEND (INDICATION 3 RED LIGHTS AND NO GREEN LIGHTS).  GEAR HANDLE CYCLED TWICE WITH NO RESULT.  CREW EMPLOYED AFM "PROCEDURE A" TO EXTEND LANDING GEAR AND LANDED WITH 3 GREEN LIGHTS.  NOTE:  AIRCRAFT WAS ARRIVING AT YIP WHEN THIS DIFFICULTY WAS ENCOUNTERED.  PROBLEM NOT DUPLICATED DURING GROUND RETRACTION TESTS.  PERFORMED 'VOLTAGE DROP TEST' OF LANDING GEAR DOOR SWITCHES IAW MM PROCEDURES 32-60-10.  NLG DOOR ACTUATOR SWITCH FOUND BAD.  REPLACED WITH SERVICEABLE PART.  LANDING GEAR CYCLED IAW MM 32-30-00 WITH NO DEFECTS NOTED.  (X)
